Advertisement

Numerische Mathematik

, Volume 58, Issue 1, pp 1–9 | Cite as

Interpolation by sums of radial functions

  • Nira Dyn
  • Charles A. Micchelli
Article

Summary

We develop multivariate interpolation methods constructed from sums of radial functions.

Subject classifications

AMS(MOS): 65DOS CR: G1.1 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Dor, L.E.: Potentials and isometric embeddings inL 1 Isr. J. Math.24, 260–267 (1976)Google Scholar
  2. 2.
    Dyn, N., Light, W.A., Cheney, E.W.: Interpolation by piecewise-linear radial basis functions, I. J. Approximation Theory59, 202–223 (1989)Google Scholar
  3. 3.
    Micchelli, C.A.: Interpolation of scattered data: distance matrices and conditionally positive definite functions. Constructive Approximation2, 11–22 (1986)Google Scholar
  4. 4.
    Utreras, F.I.: Constrained Surface Construction. In: Chui, C.K., Schumaker, L.L., Utreras, F.I. (eds.) Topics in Multivariate Interpolation, pp. 233–254. New York: Academic Press 1987Google Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Nira Dyn
    • 1
  • Charles A. Micchelli
    • 2
  1. 1.Mathematics DepartmentTel Aviv UniversityTel AvivIsrael
  2. 2.Department of Mathematical Sciences, IBM Research DivisionT. J. Watson Research CenterYorktown HeightsUSA

Personalised recommendations